Journal of Food Technology

Year: 2005
Volume: 3
Issue: 1
Page No. 92 - 100

Mathematical Model of Convective Mass Transfer Between Flows of Finely Dispersed Food Media in Adjacent Channels with Permeable Walls

Authors : R. Z. Aliev , M. R. Aliev and A. R. Aliev

Abstract: The discussion is concerned with a mathematical model for convective mass transfer between the flows of finely dispersed food media moving in adjacent channels separated by a permeable wall where portions of the fluid phases are exchanged many times between the flows. Numerical solutions are given for a countercurrent flow of a food suspension and a liquid. Equations are derived and curves constructed to show the distribution of the flow velocity and the suspension porosity along the length of the channels as well as the dependence on time of the temperatures of the flows.

How to cite this article:

R. Z. Aliev , M. R. Aliev and A. R. Aliev , 2005. Mathematical Model of Convective Mass Transfer Between Flows of Finely Dispersed Food Media in Adjacent Channels with Permeable Walls . Journal of Food Technology, 3: 92-100.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved